Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

A logical calculus for controlled monotonicity

Full text
D'Agostino, Marcello [1] ; Piazza, Mario [2] ; Pulcini, Gabriele [3, 4]
Total Authors: 3
[1] Univ Ferrara, Dipartimento Econ & Management, I-44100 Ferrara - Italy
[2] Univ G dAnnunzio, Dipartirnento Sci Filosof Pedag & Econ Quantitat, Pescara - Italy
[3] Univ Estadual Campinas, Dept Philosophy, Campinas, SP - Brazil
[4] Univ Estadual Campinas, Ctr Log Epistemol & Hist Sci, Campinas, SP - Brazil
Total Affiliations: 4
Document type: Journal article
Source: JOURNAL OF APPLIED LOGIC; v. 12, n. 4, p. 558-569, DEC 2014.
Web of Science Citations: 4

In this paper we introduce a new deductive framework for analyzing processes displaying a kind of controlled monotonicity. In particular, we prove the cut-elimination theorem for a calculus involving series-parallel structures over partial orders which is built up from multi-level sequents, an interesting variant of Gentzen-style sequents. More broadly, our purpose is to provide a general, syntactical tool for grasping the combinatorics of non-monotonic processes. (C) 2014 Elsevier B.V. All rights reserved. (AU)

FAPESP's process: 13/22371-0 - Towards a unified setting for non-monotony and paraconsistency
Grantee:Gabriele Pulcini
Support type: Scholarships in Brazil - Post-Doctorate